| Model Number |
M00584150 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a truetome 49 was checked after being received in a bsc warehouse.The exact date of the event is unknown.Foreign material was found inside the unopened pouch of the device.It was reported that the sterile seal was not compromised, as all packaging seals were intact.There was no health care facility, procedure or patient involved in this event.Note: photos of the complaint device were provided and showed foreign material inside the device packaging.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h11: investigation results the returned truetome 49 in its original unopened pouch was analyzed, and a visual examination found presence of foreign material inside the pouch.The particle was measured, and it is within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of packaging foreign matter was confirmed.According to the product analysis performed on the device it was found that the device had evidence of foreign material inside the pouch; however, the particle was measured and was found within specification.Based on all gathered information, the most probable root cause is no problem detected.However, this complaint is related to the event of foreign material inside the pouch that is being investigated.An investigation is in place to address this problem.
Event or Problem Description
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h2 (additional information): block h11 (investigation results) has been updated.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h11: investigation results the returned truetome 49 in its original unopened pouch was analyzed, and a visual examination found presence of a working length particle inside the pouch (not a foreign material).The working length particle was measured, and it is within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of packaging foreign matter was unable to be confirmed.According to the product analysis performed on the device it was found that the device had evidence of a working length particle that is part of the device materials inside the pouch, the particle was measured and was found within specification.Based on all gathered information, the most probable root cause is no problem detected.Although the particle was measured and found to be within specification, this complaint is related to the event of foreign material inside the pouch that is being investigated.An investigation is in place to address this problem.
Event or Problem Description